# SDR 2003FA0000656

- Difficulty date: June 2, 2003
- Submitted: June 25, 2003
- Operation: General aviation
- Aircraft: N5403M
- Make and model: Cessna 402B
- Aircraft serial: 402B0003
- Engine: Cont TSIO520E
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 1SF13
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF THE GEAR, FOUND WIRE SPLICE BROKEN.
